MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-034
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 34mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 14f amplatzer amulet delivery sheath.The device sizing was determined using a 3d printing simulator and 3mensio software.During procedure, the anchoring was confirmed on the amulet device and deployed.The close criteria was performed and tension test performed multiple attempts.The device compression was in a roman helmet shape.One day after the procedure, on follow up imaging it was noted the amulet was completely dislodged into the left atrial space.The amulet was surgically removed.The physician mentioned the cause of effusion was sizing issues.The patient was reported discharged.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device embolization was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the root cause of the device embolization could not be conclusively determined.One fluoroscopy image received suggests possible device oversizing due to over-compression on the mitral aspect, which may have contributed to the event; however, this cannot be confirmed.The reported surgical intervention was a result of case-specific circumstances as surgical intervention was performed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22898575
Report Number2135147-2025-04799
Device Sequence Number21072249
Product Code NGV
UDI-Device Identifier00811806013527
UDI-Public(01)00811806013527(17)291231(10)10686260
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-034
Device Catalogue Number9-ACP2-010-034
Device Lot Number10686260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown
Patient Weight55 KG